# SDR DALA2024041504406

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 88,947 hours, 41,811 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Part number: UNKNOWN
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DONT PASS OPERATIONAL TEST EMERGENCY DOOR DAMPER ON PASSENGER CREW DOO R 831 AT FWD GALLEY AREA. REPLACED DOOR DAMPER. RII INSPECTION COMPLETE (AE406QC). JOB COMPLETE.
